Volume 15, Issue 3
Numerical Validation for High Order Hyperbolic Moment System of Wigner Equation

Ruo Li, Tiao Lu, Yanli Wang & Wenqi Yao

Commun. Comput. Phys., 15 (2014), pp. 569-595

Published online: 2014-03

Preview Full PDF 97 564
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{CiCP-15-569, author = {Ruo Li, Tiao Lu, Yanli Wang and Wenqi Yao}, title = {Numerical Validation for High Order Hyperbolic Moment System of Wigner Equation}, journal = {Communications in Computational Physics}, year = {2014}, volume = {15}, number = {3}, pages = {569--595}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.091012.120813a}, url = {http://global-sci.org/intro/article_detail/cicp/7106.html} }
Copy to clipboard
The citation has been copied to your clipboard